# SDR MASA200700762

- Difficulty date: October 31, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 25,652 hours, 20,555 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7156 GSP - ROW 1-6 EMERGENCY PATH LIGHTING INOP.  RESECURED CONNECTOR.
